# SDR FDEA201301220155

- Difficulty date: January 22, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 69,900 hours, 11,161 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, FWD CARGO FAN ASSY FOUND WIRES SHORTED AT S3-380 TERMINAL 17XJ. 15 THRU 21.   R & R FWD CARGO FAN RELAY R2-78 IN REF TO WDM 21-43-01 PG 1, SH 1.
